# SDR FDEA201505191543

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 964 hours, 18,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 3 CABIN SMOKE ALERT UPON LANDING, NO SMOKE PRESENT.  PERFORMED OPERATIONAL TEST OF THE CARGO SMOKE DETECTOR IAW AMM 26-14-01-5, TEST PASSED.  NO FAULT FOUND IN MSC CURRENT FAULT & FAULT REVIEW, NO  HISTORY WITHIN 99 DAYS.  ITEM CLOSED, ACFT OK FOR SERVICE.
